American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Tony Falcone and Masamichi Takesaki. Operator valued weights without structure theory. Trans. Amer. Math. Soc. 351 (1999) 323-341. MR 1443873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Vittorino Pata. L\'evy type characterization of stable laws for free random variables . Trans. Amer. Math. Soc. 347 (1995) 2457-2472. MR 1311913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter G. Dodds, Theresa K.-Y. Dodds and Ben de Pagter. Noncommutative K\"othe duality . Trans. Amer. Math. Soc. 339 (1993) 717-750. MR 1113694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fumio Hiai and Yoshihiro Nakamura. Closed convex hulls of unitary orbits in von Neumann algebras . Trans. Amer. Math. Soc. 323 (1991) 1-38. MR 984856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hideki Kosaki. Applications of uniform convexity of noncommutative $L\sp{p}$-spaces . Trans. Amer. Math. Soc. 283 (1984) 265-282. MR 735421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fumio Hiai and Makoto Tsukada. Strong martingale convergence of generalized conditional expectations on von Neumann algebras . Trans. Amer. Math. Soc. 282 (1984) 791-798. MR 732120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. K. Tam. Isometries of $L\sb{p}$-spaces associated with semifinite von Neumann algebras . Trans. Amer. Math. Soc. 254 (1979) 339-354. MR 539922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1